# SDR YENA2024062500910

- Difficulty date: June 23, 2024
- Submitted: June 25, 2024
- Operation: Air carrier
- Aircraft: N317JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 363
- Aircraft time: 36,040 hours, 23,914 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frs 85-86
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION ON BEAM RH LOCATED BTW FR85/86 AND Y=280 AT AFT FLOOR STRUCTURE; (RESOLVED ON W/O: 1309155 TASKCARD: NR-00022) 359618 - CRUZ LARRIETA, EMMANUEL 12/JUN/24 10001841 - GUTIERREZ DIAZ, JESUS 12/JUN/24 WIP: SUMMARY: CORROSION ON BEAM RH LOCATED BTW FR85/86 AND Y=280 AT AFT FLOOR STRUCTURE WAS REMOVED PER EMB-190 SRM 51-10-03 AND SRM 51-12-01 AND WAS EVALUATED OUT LIMITS PER EMB-190 SRM 51--10-02 THEREFORE BEAM RH LOCATED BTW FR85/86 WAS REPLACED PER EMB-190 SRM 51-41-01, SRM 51-42-01 AND SRM 51-43-03 ALL WORK EMBODIED ON TECHOPS (QRO) WO N317JB/2585/ E190/B6 CHECK N/R 00202.
